MathSciNet Relay Station
MathSciNet bibliographic data
MR932848 (89h:22036) 22E50 (22E45)
Arthur, James The local behaviour of weighted orbital integrals. Duke Math. J. 56 (1988), no. 2, 223–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement